# SDR QXEA200602571

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 13,444 hours, 13,750 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2417: NR 1 OIL PRESSURE ON ED DISPLAY FLUCTUATES FROM 67 PSI TO 0 PSI THEN INDICATES DASHES.  OIL TEMP AND ITT NORMAL.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE CLEANED CONNECTORS.  GROUND RAN.  NO FLUCTUATIONS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
